# SDR DHL2007746522

- Difficulty date: August 9, 2007
- Submitted: August 31, 2007
- Operation: Air carrier
- Aircraft: N746DH
- Make and model: Boeing 727224
- Aircraft serial: 22252
- Aircraft time: 58,964 hours, 32,723 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 950f-970
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AT FLIGHTSTAR FOR A "C' CHECK, AFT CARGO COMPT BS 950F-970 STR 28L HAS CORROSION O/B SIDE.  CUTOUT DAMAGED AREA DIM 36" IAW B727 SRM 53-10-03 FIG 1, FAB STR REPAIR DIM. 36" MAT.  USED BAC1498-145 7075-T6 PO NR 9004219.  FAB 3 SPLICE MAT USED BAC1498-131 7075-T6 PO NR 7232174 DIM 3EACH 14.3/4" IAW B727 SRM 53-10-02 FIG 9 AND 53-10-03 FIG 1.  TREATED AND PRIMED IAW B727 SRM 51-10-02.  INSTALLED STR REPAIR IAW B727 SRM 53-10-03 FIG 1.
